MAUDE Adverse Event Report: RESPIRONICS, INC. HEATED HUMIDIFIER ASSY, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. HEATED HUMIDIFIER ASSY, DOM; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1056215
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Dizziness (2194); Cancer (3262)
Date of Event 10/09/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Model number (1056215) and serial number ((b)(6)) reported correspond to a humidifier.The base device is unknown but has been reported as a remstar auto a-flex, as this is the most likely corresponding product.
 
Event or Problem Description
The manufacturer was notified about a voluntary field safety notice/recall related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received reports alleging that the patient experienced dizziness and/or headache and nondescriptive cancer; the manufacturer was notified that the patient passed away.No specific medical intervention was mentioned.The manufacturer was made aware of this information through the customer¿s legal representative.Due to potential legal issues surrounding this case, no further investigation or follow-up can be conducted.If any additional information is received, a follow-up report will be submitted.

Brand Name
HEATED HUMIDIFIER ASSY, DOM
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19591693
Report Number2518422-2024-38800
Device Sequence Number7279064
Product Code BZD
UDI-Device Identifier00606959046375
UDI-Public00606959046375
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1056215
Device Catalogue Number1056215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date06/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown